MathSciNet Relay Station
MathSciNet bibliographic data
MR1158375 35Q35 (58F12 76C15 76U05 86A10)
Lions, Jacques-Louis; Temam, Roger; Wang, Shou Hong New formulations of the primitive equations of atmosphere and applications. Nonlinearity 5 (1992), no. 2, 237–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement